Some Efficiency comparisons for estimators from quasi-likelihood and generalized estimating equations

Shuangzhe Liu, Chris Heyde

Research output: A Conference proceeding or a Chapter in BookChapter

Original languageEnglish
Title of host publicationMathematical Statistics and Applications: Festschrift for Constance van Eeden
Place of PublicationUnited States
PublisherInstitute of Mathematical Statistics
Pages357-371
Number of pages15
Edition42
ISBN (Print)9780940600579
Publication statusPublished - 2003
Externally publishedYes

Cite this

Liu, S., & Heyde, C. (2003). Some Efficiency comparisons for estimators from quasi-likelihood and generalized estimating equations. In Mathematical Statistics and Applications: Festschrift for Constance van Eeden (42 ed., pp. 357-371). United States: Institute of Mathematical Statistics.